Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Can Saphris induce anxiety and agitation? vbs

Posted by brynb on March 4, 2013, at 20:04:30

In reply to Re: Can Saphris induce anxiety and agitation?, posted by vbs on March 4, 2013, at 20:01:59

> You take such a low dose, so I doubt it. Like what Phillipa said, it's possible. I think that it might be breakthrough symptoms rather than a worsening of your anxiety & agitation. You can stop taking it for a few days to see if you feel less anxious & agitated.
>
> I take 10 mg of Saphris. It's never made me anxious &/or agitated.

Thanks, vbs. Good advice.

-b


Live in the sunshine, swim the sea, drink the wild air. - Ralph Waldo Emerson


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[1039596]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:brynb thread:1039558
URL: http://www.dr-bob.org/babble/20130222/msgs/1039596.html